RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2009, Volume 89, Issue 9, Pages 550–554 (Mi jetpl423)  

This article is cited in 7 scientific papers (total in 7 papers)

CONDENSED MATTER

Nonlinear Hall effect in a quasi-two-dimensional electron system

A. A. Bykov

Institute of Semiconductor Physics of SB RAS

Abstract: The nonlinear electron transport in GaAs double quantum wells with two occupied size-quantization levels has been studied at a temperature of 4.2 K in the magnetic fields B < 1 T. It has been found that a sinusoidal electric current I ac induces the generation of higher harmonics of both longitudinal V xx (B) and Hall V xy (B) voltages in the quasi-two-dimensional electron system under consideration. The Hall voltage oscillating in the magnetic field has been shown to appear in the electron system with two occupied size-quantization levels in the presence of microwave radiation and dc electric current I dc. The experimental data indicate the independent contributions of the diagonal and off-diagonal components of the conductivity tensor to the nonlinear magnetotransport at high filling factors.

Full text: PDF file (680 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2009, 89:9, 461–465

Bibliographic databases:

PACS: 73.23.-b, 73.40.Gk
Received: 20.03.2008

Citation: A. A. Bykov, “Nonlinear Hall effect in a quasi-two-dimensional electron system”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:9 (2009), 550–554; JETP Letters, 89:9 (2009), 461–465

Linking options:
  • http://mi.mathnet.ru/eng/jetpl423
  • http://mi.mathnet.ru/eng/jetpl/v89/i9/p550

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Goran A.V., Bykov A.A., Toropov A.I., Vitkalov S.A., “Effect of electron-electron scattering on magnetointersubband resistance oscillations of two-dimensional electrons in GaAs quantum wells”, Physical Review B, 80:19 (2009), 193305  crossref  adsnasa  isi  elib  scopus
    2. Dmitriev I.A., Khodas M., Mirlin A.D., Polyakov D.G., Vavilov M.G., “Mechanisms of the microwave photoconductivity in two-dimensional electron systems with mixed disorder”, Physical Review B, 80:16 (2009), 165327  crossref  adsnasa  isi  elib  scopus
    3. Vitkalov S., “NONLINEAR TRANSPORT OF 2D ELECTRONS IN CROSSED ELECTRIC AND QUANTIZING MAGNETIC FIELDS”, International Journal of Modern Physics B, 23:23 (2009), 4727–4753  crossref  zmath  adsnasa  isi  scopus
    4. Wiedmann S., Gusev G.M., Raichev O.E., Bakarov A.K., Portal J.C., “Nonlinear transport phenomena in a two-subband system”, Physical Review B, 84:16 (2011), 165303  crossref  adsnasa  isi  elib  scopus
    5. Dietrich S. Kanter J. Mayer W. Vitkalov S. Dmitriev D.V. Bykov A.A., “Quantum Electron Lifetime in Gaas Quantum Wells With Three Populated Subbands”, Phys. Rev. B, 92:15 (2015), 155411  crossref  adsnasa  isi  elib  scopus
    6. Mayer W. Vitkalov S. Bykov A.A., “Resistance oscillations of two-dimensional electrons in crossed electric and tilted magnetic fields”, Phys. Rev. B, 93:24 (2016), 245436  crossref  isi  elib  scopus
    7. Mayer W. Kanter J. Shabani J. Vitkalov S. Bakarov A.K. Bykov A.A., “Magnetointersubband resistance oscillations in GaAs quantum wells placed in a tilted magnetic field”, Phys. Rev. B, 93:11 (2016), 115309  crossref  isi  elib  scopus
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:145
    Full text:49
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019